# SDR UALA2013011400216

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Chafed
- Location: Bs 1578, Lbl 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1578, LBL 51, AT CEILING PANEL LEVEL, SMOKE DETECTOR TUBING IS CHAFING FIRE EXTINGUISHING TUBING.  INSTALLED NEW TUBING BS 1578, LBL 51 IAW AMM 20-11-00 AND AMM 26-33-99.
